# SDR AALA20100902TUL04

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 29,783 hours, 12,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NUMBER 2 SLAT LEADING EDGE.  CUT OUT DENTED SKIN AND INSTALLED A FLUSH PATCH PER SRM 57-42-01-2R.
